# SDR 96UAL900243

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Leaking
- Location: Nr 4
- Component: Abex, 6506606
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

RIGHT BODY AND WING GEAR DOORS WOULD NOT CLOSE USING PRIMARY AND ALTERNATE SYSTEM.  FAILED NR 4 HYDRAULIC PUMP.  FOUND LEAKING PUMP SEAL SHAFT.  REPLACED PUMP.
